# SDR UALA2009092803046

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 32,264 hours, 12,035 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 782702
- Condition: Shorted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE LOOP B FAULT.  FOUND FDU 2WD2 CONNECTOR B CONTACT J IS SHORTING TO GROUND.  ISOLATED LOOPS, NO HELP.  MOVING ON TO ENG HARNESS.  REPLACED NR 2 MOTOR CORE FIRE DETECTOR A+B LOOP.  CHECKED EACH NR 2 ENGINE LOOP 'B' DETECTORS.  CHECKED NORMAL.  CLEANED AND RECONNECTED CONNECTOR 450VT2.  FAULT ERASE.  TESTED SEVERAL TIMES.  CHECKS NORMAL.
